On the uniform boundedness of elements of the type exp ( i h ) in Hermitian lmc-algebras

Dina Štěrbová

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1988)

  • Volume: 27, Issue: 1, page 55-62
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "On the uniform boundedness of elements of the type $\exp (ih)$ in Hermitian lmc-algebras." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 27.1 (1988): 55-62. <http://eudml.org/doc/23487>.

@article{Štěrbová1988,
author = {Štěrbová, Dina},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {Banach star algebra; spectra of elements of the form exp(ih); uniformly bounded; complete lmc-star algebra with a not necessarily continuous involution},
language = {eng},
number = {1},
pages = {55-62},
publisher = {Palacký University Olomouc},
title = {On the uniform boundedness of elements of the type $\exp (ih)$ in Hermitian lmc-algebras},
url = {http://eudml.org/doc/23487},
volume = {27},
year = {1988},
}

TY - JOUR
AU - Štěrbová, Dina
TI - On the uniform boundedness of elements of the type $\exp (ih)$ in Hermitian lmc-algebras
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1988
PB - Palacký University Olomouc
VL - 27
IS - 1
SP - 55
EP - 62
LA - eng
KW - Banach star algebra; spectra of elements of the form exp(ih); uniformly bounded; complete lmc-star algebra with a not necessarily continuous involution
UR - http://eudml.org/doc/23487
ER -

References

top
  1. Bonsall F., Duncan J., Complete Normed Algebras, Springer-Verlag (1973). (1973) Zbl0271.46039MR0423029
  2. Michael E., Locally Multiplicatively Convex Topological Algebras, Memoirs of AMS nb.11 (1952). (1952) Zbl0047.35502MR0051444
  3. Nahmark M. A., Normirovannyje kolca, Moskva (1968). (1968) 
  4. Pták V., Banach algebras with involution, Manuscripta math.6, Springer-Verlag (1972), 245-290. (1972) MR0296705
  5. Štěrbová D., On the spectral properties of elements of the type exp(ih) in Hermitian Banach algebras, AUPO, Fac.rer.nat., Vol.57, Mathematica 17, Praha SPN (1978), 109-114. (1978) Zbl0433.46041MR0554041
  6. Želazko W., Selected Topics in Topological Algebras, Lecture Notes Series N.31 (1971), Aarhus University. (1971) Zbl0221.46041

NotesEmbed ?

top

You must be logged in to post comments.